6 found
Sort by:
  1. Arnold W. Miller, Boaz Tsaban & Lyubomyr Zdomskyy (2014). Selective Covering Properties of Product Spaces. Annals of Pure and Applied Logic 165 (5):1034-1057.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  2. Boaz Tsaban & Lyubomyr Zdomskyy (2008). Combinatorial Images of Sets of Reals and Semifilter Trichotomy. Journal of Symbolic Logic 73 (4):1278-1288.
    Using a dictionary translating a variety of classical and modern covering properties into combinatorial properties of continuous images, we get a simple way to understand the interrelations between these properties in ZFC and in the realm of the trichotomy axiom for upward closed families of sets of natural numbers. While it is now known that the answer to the Hurewicz 1927 problem is positive, it is shown here that semifilter trichotomy implies a negative answer to a slightly stronger form of (...)
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Heike Mildenberger, Saharon Shelah & Boaz Tsaban (2006). Covering the Baire Space by Families Which Are Not Finitely Dominating. Annals of Pure and Applied Logic 140 (1):60-71.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  4. Boaz Tsaban & Lyubomyr Zdomskyy (2006). Menger's Covering Property and Groupwise Density. Journal of Symbolic Logic 71 (3):1053 - 1056.
    We establish a surprising connection between Menger's classical covering property and Blass-Laflamme's modern combinatorial notion of groupwise density. This connection implies a short proof of the groupwise density bound on the additivity number for Menger's property.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  5. Boaz Tsaban (2004). The Combinatorics of Splittability. Annals of Pure and Applied Logic 129 (1-3):107-130.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. Tomek Bartoszynski, Saharon Shelah & Boaz Tsaban (2003). Additivity Properties of Topological Diagonalizations. Journal of Symbolic Logic 68 (4):1254-1260.
    We answer a question of Just, Miller, Scheepers and Szeptycki whether certain diagonalization properties for sequences of open covers are provably closed under taking finite or countable unions.
    Direct download (8 more)  
     
    My bibliography  
     
    Export citation